New Jersey Nesties
Our tech team has launched updates to The Nest today. As a result of these updates, members of the Nest Community will need to change their password in order to continue participating in the community. In addition, The Nest community member's avatars will be replaced with generic default avatars. If you wish to revert to your original avatar, you will need to re-upload it via The Nest.
If you have questions about this, please email firstname.lastname@example.org.
Note: This only affects The Nest's community members and will not affect members on The Bump or The Knot.
Clarisonic users--did your skin get worse before getting better?
I just got my Clarisonic over the weekend and started using it on Sunday. I have heard raves about it, so I was really excited to start using it, since my skin has been terrible since being PG with my DS. But so far, my skin seems to be looking worse than usual. I'm hoping this is just one of those "it gets worse before it gets better" things, but I haven't seen any reviews that mention that kind of thing. Has anyone had this issue? If you have, when did you hit the "getting better"?